• Bruins' Avatar

    Bruins started following

    User: CancerNews

  • Bruins' Avatar

    Bruins started following

    User: RachaelC@StF

  • Bruins' Avatar

    Bruins asked a questionBreast Cancer

    anything to do about chills, but no fever that occur 2 days post platinum chemotherapy for lung cancer

    • nancyjac's Avatar
      nancyjac

      When I was in chemo, my side effects, including feeling chilled and cold all the time, started about 2-3 days after each treatment. I just wore extra clothes and used blankets. After a few days it would subside on its own. In any case, be sure your oncologist is aware of all side effects. He/she may be able to provide help managing side effects or determine if a side effect is a sign of something else or is more serious.

      about 4 years ago
    • Bashiemn's Avatar
      Bashiemn

      My physician's assistant always asked me to let them know if I was having chiills. I'd at least mention it to them. Especially if you have any other side effects. Agree with nancyjac for sure.

      about 4 years ago
    • AmandaH's Avatar
      AmandaH

      I know it's summer, but I use an electric blanket on LOW setting. It helps my teeth stop chattering quicker than anything else.

      about 4 years ago
  • Bruins' Avatar

    Bruins started following

    User: GregP_WN

  • Bruins' Avatar

    Bruins shared an experience

    Oh No